# SDR 2005FA0001487

- Difficulty date: October 25, 2005
- Submitted: November 4, 2005
- Operation: General aviation
- Aircraft: N322BJ
- Make and model: Raythn 390
- Aircraft serial: RB93
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3903814020020
- Part serial: G0152
- Condition: Failed
- Location: Te Flaps
- Part time: 336 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTALLED .0 TIME SINCE FACTORY MODIFIED NR 2R FLAP ACTUATOR AS PART OF COMPLIANCE WITH MFG MSB.  (FLAP FAIL) ANNUNCIATOR ILLUMINATED AFTER INSTALLATION.  FLAP SYSTEM TROUBLESHOOTING SHOWED FAULT CODES 3, 8 AND THEN 1,3, 8.  ANNUNCIATOR NOT ILLUMINATED AFTER REINSTALLING ORIGINAL ACTUATOR.  REPLACED ACTUATOR WITH MODIFIED ACTUATOR, NO ADDITIONAL (FLAP FAIL) ANNUNCIATOR INDICATIONS NOTED.  (K)
